Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Guardian FANA CS Non-Aspirin Packs with 2 Tablets - 100 Packs

Guardian FANA CS Non-Aspirin Packs with 2 Tablets - 100 Packs

BY GUARDIAN

Product Description

Features: Use for temporary relief of aches, pains, headaches, and for the reduction of fever These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets Active ingredient: Acetaminophen 325 mg What's In The Box: Guardian FANA CS Non-Aspirin Packs with 2 Tablets - 100 Packs see more...

Top Questions No one has asked a question yet! Be the first!

Guardian FANA CS Non-Aspirin Packs with 2 Tablets - 100 Packs
Guardian FANA CS Non-Aspirin Packs with 2 Tablets - 100 Packs
Reviews (0)
Q&A (0)
Leave a Review

Join now to gain access to over 20 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us